# SDR FDEA202107151791

- Difficulty date: July 15, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 59,368 hours, 21,689 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Truck
- Part number: 160N000138
- Part serial: A0869
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTISKID MSG AFTER TAKEOFF, SUSPECT DUE TO DAMAGE #3 TIRE.   R/R L/H MAIN TRUCK IAW AMM 32-11-17-004-0001.
